Leemis, Lawrence M., and Trivedi, Kishor S. (1996), “A comparison of approximate interval estimators for the bernoulli parameter,” the American statistician, 50, 63-68: Comment by klotz and reply

Journal Article (Letter;Journal)

Duke Authors

Cited Authors

  • Klotz, JH; Leemis, L; Trivedi, KS

Published Date

  • January 1, 1996

Published In

Volume / Issue

  • 50 / 4

Start / End Page

  • 388 - 389

Electronic International Standard Serial Number (EISSN)

  • 1537-2731

International Standard Serial Number (ISSN)

  • 0003-1305

Citation Source

  • Scopus